标题:EXACT BOUNDARY SYNCHRONIZATION FOR A COUPLED SYSTEM OF 1-D QUASILINEAR WAVE EQUATIONS
作者:Hu, Long; Li, Tatsien; Qu, Peng
通讯作者:Li, Tatsien
作者机构:[Hu, Long] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Long; Li, Tatsien; Qu, Peng] Fudan Univ, Sch Math Sci, Shanghai 2 更多
来源:ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS
出版年:2016
卷:22
期:4
页码:1163-1183
DOI:10.1051/cocv/2016035
关键词:Exact boundary synchronization; coupled system of quasilinear wave; equations
摘要:Based on the theory of semi-global classical solutions for quasilinear hyperbolic systems, under suitable hypotheses, an iteration procedure given by a unified constructive method is presented to establish the exact boundary synchronization for a coupled system of 1-D quasilinear wave equations with boundary conditions of various types.
收录类别:EI;SCOPUS;SCIE
Scopus被引频次:1
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84992560723&doi=10.1051%2fcocv%2f2016035&partnerID=40&md5=c81b9be6a413d1aa24e9d1c4c202e826
TOP